Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 146517, 6 pages
Research Article

The Strong Disjoint Blow-Up/Collapse Property

Department of Mathematics, University of Puerto Rico, Mayagüez, PR 00681, USA

Received 9 May 2013; Revised 14 August 2013; Accepted 15 August 2013

Academic Editor: Ajda Fošner

Copyright © 2013 Héctor N. Salas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Héctor N. Salas, “The Strong Disjoint Blow-Up/Collapse Property,” Journal of Function Spaces and Applications, vol. 2013, Article ID 146517, 6 pages, 2013.